English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the factor in Gibbs equation for ionic surfactants

MPS-Authors
/persons/resource/persons121112

Bae,  S.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121373

Haage,  K.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons122001

Wantke,  K.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121662

Motschmann,  H.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bae, S., Haage, K., Wantke, K., & Motschmann, H. (1999). On the factor in Gibbs equation for ionic surfactants. The Journal of Physical Chemistry B, 103(7), 1045-1050. doi:10.1021/jp9822992.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0015-6C95-6
Abstract
There is no abstract available